Vol.06 (3) 1984 — 12 articles found.

A property of arcs of order n in Rn

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (3) 1984, pp. 165–170
Vol.06 (3) 1984
T. Bisztriczky / P. Scherk Details
(Received: 1984-04-20 )
(Received: 1984-04-20 )

T. Bisztriczky / P. Scherk

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A property of arcs of order n in Rn

Measures of inset information on open domaines – III: weakly regular, semisymmetric, ß -recursive entropies

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (3) 1984, pp. 159–164
Vol.06 (3) 1984
B. Ebanks Details
(Received: 1984-04-12 )
(Received: 1984-04-12 )

B. Ebanks

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Measures of inset information on open domaines - III: weakly regular, semisymmetric, ß -recursive entropies

925 has no period 3

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (3) 1984, pp. 157–158
Vol.06 (3) 1984
U. Ludicke Details
(Received: 1984-03-16 )
(Received: 1984-03-16 )

U. Ludicke

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): 925 has no period 3

Positive linear functionals on vector lattices and additive set functions on groups

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (3) 1984, pp. 151–156
Vol.06 (3) 1984
J.-M. Belley Details
(Received: 1984-03-08 )
(Received: 1984-03-08 )

J.-M. Belley

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Positive linear functionals on vector lattices and additive set functions on groups

The E -topology on nE -classes with applications to real algebraic geometry

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (3) 1984, pp. 145–150
Vol.06 (3) 1984
N.L. Alling Details
(Received: 1984-03-01 )
(Received: 1984-03-01 )

N.L. Alling

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): The E -topology on nE -classes with applications to real algebraic geometry

Some results on the depth and width of partial orders

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (3) 1984, pp. 139–144
Vol.06 (3) 1984
E.C. Milner / K. Prikry Details
(Received: 1984-02-21 )
(Received: 1984-02-21 )

E.C. Milner / K. Prikry

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Some results on the depth and width of partial orders

Groups of elliptic Mobius transformations

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (3) 1984, pp. 133–138
Vol.06 (3) 1984
J.B. Wilker Details
(Received: 1984-02-17 )
(Received: 1984-02-17 )

J.B. Wilker

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Groups of elliptic Mobius transformations

On modal representations of extensions of Peano arithmetic

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (3) 1984, pp. 129–132
Vol.06 (3) 1984
S.N. Artemov Details
(Received: 1984-02-13 )
(Received: 1984-02-13 )

S.N. Artemov

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On modal representations of extensions of Peano arithmetic

Structure theorems for commutative Hjelmslev rings with nilpotent radicals

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (3) 1984, pp. 123–128
Vol.06 (3) 1984
J.W. Lorimer Details
(Received: 1984-02-06 )
(Received: 1984-02-06 )

J.W. Lorimer

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Structure theorems for commutative Hjelmslev rings with nilpotent radicals

The non-real point spectrum of generalized eigenvalue problems

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (3) 1984, pp. 117–122
Vol.06 (3) 1984
A.B. Mingarelli Details
(Received: 1984-01-27 )
(Received: 1984-01-27 )

A.B. Mingarelli

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): The non-real point spectrum of generalized eigenvalue problems

Replaceability and µ-uniqueness – A unified approach

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (3) 1984, pp. 113–116
Vol.06 (3) 1984
U. Beekman / S.-C. Chang Details
(Received: 1984-01-11 )
(Received: 1984-01-11 )

U. Beekman / S.-C. Chang

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Replaceability and µ-uniqueness - A unified approach

The Cartan form for variational problems

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (3) 1984, pp. 107–112
Vol.06 (3) 1984
D.E. Betounes Details
(Received: 1984-01-06 )
(Received: 1984-01-06 )

D.E. Betounes

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): The Cartan form for variational problems

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.